Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 86, NWS Norman, OK

April 23, 2011Tillman County, Oklahoma; Wichita County, Wilbarger County, Texas

NWS Norman, OK issued this severe thunderstorm warning at Apr 23, 2011, 10:26 PM CDT for Tillman County, Oklahoma; Wichita County, Wilbarger County, Texas. It was in force for 64 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 23, 2011, 10:26 PM CDT (03:26 UTC)
Expired
Apr 23, 2011, 11:30 PM CDT
In force
64 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Tillman County, OK, Wichita County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 49 km from the middle of the area, began a volume at 03:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 23, 10:40 PM CDTHAIL 1Electra, TX
Apr 23, 11:15 PM CDTHAIL 13 Se Burkburnett, TXQUARTER SIZED HAIL REPORTED SOUTHEAST OF BURKBURNETT NEAR THE INTERSECTION OF 240 AND BAILEY ROAD.
Apr 23, 11:25 PM CDTHAIL 1.754 W Burkburnett, TXDELAYED REPORT OF GOLFBALL SIZED HAIL NEAR BURKBURNETT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 23, 3:05 PM CDTSevere Thunderstorm WatchSPC9 hr
Apr 23, 9:53 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 3.4 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2261 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2261 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
1738 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.4
Supercell composite
7.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

463 
WUUS54 KOUN 240326
SVROUN
OKC141-TXC485-487-240430-
/O.NEW.KOUN.SV.W.0086.110424T0326Z-110424T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1026 PM CDT SAT APR 23 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WICHITA COUNTY IN NORTHERN TEXAS...
  SOUTHEASTERN WILBARGER COUNTY IN NORTHERN TEXAS...
  SOUTHEASTERN TILLMAN COUNTY IN SOUTHWEST OKLAHOMA...

* UNTIL 1130 PM CDT

* AT 1027 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE 
THUNDERSTORM 9 MILES WEST OF KAMAY...MOVING EAST-NORTHEAST  AT 
20 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF TENNIS BALLS...

* LOCATIONS IN THE WARNING INCLUDE BURKBURNETT...ELECTRA...IOWA
  PARK...KAMAY...PLEASANT VALLEY...SHEPPARD AFB AND WICHITA FALLS.

LAT...LON 3400 9904 3424 9866 3388 9841 3386 9842
      3383 9896 3383 9899
TIME...MOT...LOC 0327Z 254DEG 16KT 3391 9893

$$
3 follow-up statements
831 
WWUS54 KOUN 240350
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1050 PM CDT SAT APR 23 2011

TXC487-240400-
/O.CAN.KOUN.SV.W.0086.000000T0000Z-110424T0430Z/
WILBARGER TX-
1050 PM CDT SAT APR 23 2011

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
SOUTHEASTERN WILBARGER COUNTY...

LAT...LON 3387 9895 3405 9896 3424 9866 3390 9842
TIME...MOT...LOC 0350Z 253DEG 13KT 3395 9885

$$

OKC141-TXC485-240430-
/O.CON.KOUN.SV.W.0086.000000T0000Z-110424T0430Z/
TILLMAN OK-WICHITA TX-
1050 PM CDT SAT APR 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR WICHITA AND SOUTHEASTERN TILLMAN COUNTIES...

AT 1050 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 7 MILES SOUTH OF ELECTRA...MOVING EAST AT 15 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...

* LOCATIONS IN THE WARNING INCLUDE BURKBURNETT...ELECTRA...IOWA
  PARK...NORTHERN WICHITA FALLS...PLEASANT VALLEY AND SHEPPARD AFB.

LAT...LON 3387 9895 3405 9896 3424 9866 3390 9842
TIME...MOT...LOC 0350Z 253DEG 13KT 3395 9885

$$
756 
WWUS54 KOUN 240409
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1109 PM CDT SAT APR 23 2011

OKC141-TXC485-240430-
/O.CON.KOUN.SV.W.0086.000000T0000Z-110424T0430Z/
TILLMAN OK-WICHITA TX-
1109 PM CDT SAT APR 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHERN WICHITA AND SOUTHEASTERN TILLMAN COUNTIES...

AT 1108 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE 
THUNDERSTORM 7 MILES WEST-NORTHWEST OF IOWA PARK...MOVING EAST AT 
20 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL TWO INCHES IN DIAMETER...

* LOCATIONS IN THE WARNING INCLUDE BURKBURNETT...IOWA PARK...NORTHERN
  WICHITA FALLS...PLEASANT VALLEY AND SHEPPARD AFB.

LAT...LON 3394 9883 3409 9890 3424 9866 3393 9844
TIME...MOT...LOC 0408Z 250DEG 15KT 3399 9876

$$
978 
WWUS54 KOUN 240421
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1121 PM CDT SAT APR 23 2011

OKC141-240431-
/O.CAN.KOUN.SV.W.0086.000000T0000Z-110424T0430Z/
TILLMAN OK-
1121 PM CDT SAT APR 23 2011

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
SOUTHEASTERN TILLMAN COUNTY...

LAT...LON 3405 9875 3416 9862 3415 9859 3399 9848
      3398 9869
TIME...MOT...LOC 0421Z 250DEG 17KT 3402 9867

$$

TXC485-240430-
/O.CON.KOUN.SV.W.0086.000000T0000Z-110424T0430Z/
WICHITA TX-
1121 PM CDT SAT APR 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR CENTRAL WICHITA COUNTY...

AT 1121 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 8 MILES SOUTHWEST OF BURKBURNETT...MOVING EAST AT 20
MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL TWO INCHES IN DIAMETER...

* LOCATIONS IN THE WARNING INCLUDE BURKBURNETT AND EXTREME
  NORTHWESTERN WICHITA FALLS.

LAT...LON 3405 9875 3416 9862 3415 9859 3399 9848
      3398 9869
TIME...MOT...LOC 0421Z 250DEG 17KT 3402 9867

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 6:40 PM CDT, 3 hours 46 minutes earlier.

Area forecast discussion, Apr 23, 6:40 PM CDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
640 PM CDT SAT APR 23 2011

.AVIATION...
24/00Z TAFS...SCATTERED MVFR CEILINGS WILL CONTINUE FROM AROUND KLAW
TO KOKC/KOUN MOST OF FORECAST PERIOD...WITH DETERIORATING CONDITIONS
AT THESE SITES...AND THE OTHER TERMINALS BEGINNING OVERNIGHT INTO
TOMORROW...WITH WIDESPREAD MVFR/IFR TOMORROW. STORMS CURRENTLY SOUTH
AND EAST OF TERMINALS EXPECTED TO HAVE MINIMAL IMPACTS ON OUR TAF
SITES. THEIR EVOLUTION/PERSISTENCE WILL AFFECT WHAT HAPPENS
OVERNIGHT...WITH RESPECT TO CHANCES FOR DESPERATE RAIN ACROSS
CENTRAL AND WESTERN PARTS OF OKLAHOMA. ALL MODELS ARE QUITE
AGGRESSIVE WITH AT LEAST LIGHT QPF OVERNIGHT AND TOMORROW. ALTHOUGH
WE WILL KEEP RA/TSRA OUT OF PREDOMINATE WX...WILL GO AHEAD AND
INCLUDE A TEMPO GROUP TOWARD/AFTER SUNRISE SOUTHWEST INTO CENTRAL OK.

&&

.DISCUSSION...
T-STORMS EXPECTED TO DEVELOP MOST ANY TIME LATE THIS AFTERNOON
NEAR AND SOUTH OF THE COLD FRONT THAT EXTENDED FROM NEAR ATOKA...
TO ARDMORE... TO ARCHER CITY TX. THESE STORMS WILL CONTINUE INTO
THE EVENING HOURS WITH A TENDENCY FOR THE CONVECTION TO PROPAGATE
MORE TO THE SE AS THE FRONT SAGS SOUTH DUE TO IT BEING REINFORCED
SOMEWHAT BY T-STORM OUTFLOW. LATER TONIGHT... T-STORM CHANCES
SHOULD IMPROVE FARTHER NORTH ACROSS PARTS OF CENTRAL AND WESTERN
OK IN RESPONSE TO AN INCREASING SOUTHERLY LOW LEVEL JET AND ATTENDANT
WARM ADVECTION. A WEAK WAVE MAY ALSO BE EMBEDDED IN THE SWLY FLOW
ALOFT. MEANWHILE... MODELS ALSO INDICATING SOME ELEVATED CAPE
ACROSS THE REGION.

T-STORM CHANCES FOR SHWRS/STORMS WILL CONTINUE INTO SUNDAY IN
ADVANCE OF A SHORT WAVE THAT WILL BE MOVING EAST THROUGH NM. THE BEST
CHANCES FOR RAIN IN MOST AREAS ARE LIKELY TO BE SUNDAY NIGHT IN
ASSOCIATION WITH STRENGTHENING SYNOPTIC SCALE LIFT OVER THE
SOUTHERN PLAINS. MODELS INDICATE MODERATE HEIGHT FALLS SPREADING
OVER THE AREA WITH THE APPROACH OF THE UPPER WAVE AND LEFT FRONT
QUADRANT OF THE UPPER JET. MEANWHILE LOW LEVEL JET IS FORECAST TO
INCREASE OVER THE REGION AND PULL ELEVATED INSTABILITIES
NORTHWARD.

THE BEST INSTABILITIES ARE EXPECTED TO SHIFT INTO THE SOUTHEAST
PART OF THE AREA ON MONDAY... ALTHOUGH COOL TEMPERATURES ALOFT
ASSOCIATED WITH THE UPPER TROUGH COULD CONTINUE TO PRODUCE
SCATTERED HIGH-BASED LIGHT PRECIPITATION FARTHER BACK TO THE
WEST.

A STRONG JET MAX MOVING THROUGH THE WESTERN US WILL RESULT
IN DEEPENING ANOTHER WAVE OVER THE SOUTHERN ROCKIES AND PLAINS ON
TUESDAY. IN RESPONSE TO THIS NEXT SYSTEM... A SURFACE LOW IS
FORECAST TO DEEPEN OVER THE SOUTHERN HIGH PLAINS WHICH COULD PULL
MORE MOISTURE/INSTABILITY BACK NORTH INTO THE AREA FROM EASTERN
TX. DEPENDING ON THE QUALITY OF MOISTURE RETURN... SCATTERED
SHOWERS AND T-STORMS WILL BE POSSIBLE MAINLY ACROSS THE EAST AND
NORTH. PRECIP CHANCES WILL END WED MORNING AS THE UPPER TROUGH
EXITS THE AREA WITH DRY WEATHER EXPECTED INTO FRIDAY AS THE UPPER
RIDGE MOVES INTO THE SOUTHERN PLAINS.

CONCERNING FIRE WEATHER ISSUES... MONDAY APPEARS TO BE A POTENTIAL
RED FLAG DAY AS A DRYLINE MOVES EAST THROUGH PORTIONS OF SW OK AND
WESTERN N-TX DURING THE DAY. WARM TEMPERATURES AND MODERATELY STRONG
WINDS ALONG WITH LOW HUMIDITIES WILL RAISE FIRE WEATHER CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  54  70  60  76 /  60  40  60  30
HOBART OK         50  71  57  79 /  40  30  40  20
WICHITA FALLS TX  59  76  63  88 /  50  40  40  20
GAGE OK           42  67  49  71 /  40  40  50  20
PONCA CITY OK     50  64  52  69 /  50  50  60  40
DURANT OK         67  80  66  80 /  60  50  50  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

06/32
Hazardous weather outlook, Apr 23, 6:20 PM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
620 PM CDT SAT APR 23 2011

OKZ004>048-050>052-TXZ083>090-241000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
620 PM CDT SAT APR 23 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS EVENING AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK INCLUDES THE AREA SOUTHEAST OF A LINE FROM
STILLWATER... TO LAWTON OKLAHOMA... TO SEYMOUR TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH 11
PM.  A SECONDARY TIME FOR SEVERE STORMS WILL BE FROM 3 TO 8 AM
SUNDAY.

IMPACTS...
SIGNIFICANT DAMAGE TO AUTOMOBILES...ROOFTOPS...AND VEGETATION FROM
LARGE HAIL UP TO THE SIZE OF TENNIS BALLS.

DAMAGING WINDS TO 60 MPH.

ONE OR TWO TORNADOES.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS UNTIL 11 PM.

DISCUSSION...
A SLOWLY MOVING COLD FRONT HAS MOVED THROUGH MOST OF SOUTHERN
OKLAHOMA AND WESTERN NORTH TEXAS. THE BEST NEAR SURFACE INSTABILITY
IS LOCATED ALONG AND SOUTHEAST OF A LINE FROM COALGATE... TO ARDMORE
OKLAHOMA... TO HENRIETTA TEXAS LINE AND WILL PROVIDE A MORE
FAVORABLE ENVIRONMENT FOR SEVERE STORMS THIS AFTERNOON AND EVENING.
ELEVATED INSTABILITY BEHIND THE COLD FRONT WILL BE SUFFICIENT FOR
STORMS TO PRODUCE LARGE HAIL...ESPECIALLY ALONG AND SOUTHEAST OF A
LINE FROM HOLDENVILLE... TO PAULS VALLEY... TO LAWTON OKLAHOMA... TO
VERNON AND CROWELL TEXAS. THE STRONGEST STORMS THIS AFTERNOON WILL
BE CAPABLE OF PRODUCING HAIL TO THE SIZE OF TENNIS BALLS...WINDS IN
EXCESS OF 60 MPH...AND PERHAPS TORNADOES.

AREAS ALONG AND SOUTHEAST OF A STILLWATER TO EL RENO AND LAWTON LINE
MAY SEE AN INCREASE IN THUNDERSTORMS DURING THE OVERNIGHT HOURS.
A FEW OF THESE STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO THE
SIZE OF HALF DOLLARS MAINLY BETWEEN 3 AND 8 AM SUNDAY.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY APR 24.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...90 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.

OTHER HAZARDOUS WEATHER...
VERY DRY AIR HAS FILTERED INTO NORTHWEST OKLAHOMA.  HUMIDITY LEVELS
WILL RANGE FROM 25 TO 35 PERCENT THROUGH ABOUT 10 PM.  GUSTY
NORTHEAST WINDS WILL HELP ENHANCE WILDFIRE POTENTIAL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS MAY BECOME ORGANIZED ON SUNDAY AFTERNOON AND
EVENING...ESPECIALLY OVER WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA.
STORMS WITH VERY LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE.
WIDESPREAD COVERAGE OF THUNDERSTORMS WITH FREQUENT LIGHTNING AND
MARGINALLY SEVERE HAIL IS EXPECTED OVER THE REMAINDER OF OKLAHOMA
SUNDAY NIGHT. THIS WILL ALL OCCUR IN ADVANCE OF AN UPPER LEVEL
TROUGH. WHEN THE TROUGH ARRIVES ON MONDAY...THE RISK OF ORGANIZED
SEVERE WEATHER WILL SHIFT INTO CENTRAL AND EASTERN OKLAHOMA.

FINALLY...A SECOND TROUGH MAY BRING THUNDERSTORMS TO OKLAHOMA AND
TEXAS ON TUESDAY...FOLLOWED BY A DRY PERIOD AT THE END OF NEXT WEEK.

OTHER HAZARDOUS WEATHER...
ON MONDAY... A DRYLINE OR PACIFIC COLD FRONT IS FORECAST TO SPREAD
MUCH DRIER AIR INTO WESTERN NORTH TEXAS...AND POSSIBLY SOUTHWEST
OKLAHOMA. THE POSSIBILITY OF WILDFIRES WILL BE INCREASED IF THIS
HAPPENS.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED
BY 5 AM SUNDAY.

In the hours before

Special weather statement, Apr 23, 9:17 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
917 PM CDT SAT APR 23 2011

OKZ048-052-240230-
BRYAN OK-ATOKA OK-
917 PM CDT SAT APR 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA AND BRYAN COUNTIES.

AT 917 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 11
MILES WEST OF KENEFIC TO BOKCHITO...MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LAT...LON 3416 9596 3412 9593 3403 9593 3394 9610
      3409 9655 3412 9657 3412 9646 3416 9645
      3417 9641 3422 9640 3428 9633 3426 9577
      3417 9578

CJS
Special weather statement, Apr 23, 9:30 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
930 PM CDT SAT APR 23 2011

OKZ045-046-050-240245-
LOVE OK-JEFFERSON OK-CARTER OK-
930 PM CDT SAT APR 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR SOUTHWEST CARTER...
SOUTHEAST JEFFERSON AND WESTERN LOVE COUNTIES.

AT 930 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER GRADY...MOVING
EAST NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LAT...LON 3390 9747 3391 9753 3389 9757 3392 9760
      3397 9761 3398 9770 3407 9773 3419 9729
      3388 9724 3386 9725 3386 9727 3388 9730
      3385 9734 3383 9745

CJS
Special weather statement, Apr 23, 10:03 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1003 PM CDT SAT APR 23 2011

OKZ048-052-240330-
BRYAN OK-ATOKA OK-
1003 PM CDT SAT APR 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA AND BRYAN COUNTIES.

STRONG THUNDERSTORMS WILL MOVE ACROSS SOUTHERN PORTIONS OF BRYAN
COUNTY AND PRODUCE STRONG WIND GUSTS.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LAT...LON 3384 9624 3399 9637 3423 9602 3416 9596
      3415 9596 3412 9593 3401 9593
Local storm report, Apr 23, 10:05 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1005 PM CDT SAT APR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 PM     HAIL             1 W DICKSON             34.19N 97.01W
04/23/2011  E1.00 INCH       CARTER             OK   PUBLIC

            QUARTER SIZED HAIL REPORTED NEAR DICKSON.

&&

MA
Special weather statement, Apr 23, 10:07 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1007 PM CDT SAT APR 23 2011

OKZ041-045>047-240330-
JEFFERSON OK-MURRAY OK-JOHNSTON OK-CARTER OK-
1007 PM CDT SAT APR 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER...JEFFERSON...
JOHNSTON AND MURRAY COUNTIES.

AT 1007 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 3
MILES WEST OF MANNSVILLE TO 4 MILES EAST OF SUGDEN...MOVING NORTHEAST
AT 45 MPH.

HAZARDS INCLUDE...
HAIL NICKEL TO QUARTER SIZE...

LAT...LON 3402 9810 3424 9797 3438 9691 3441 9645
      3424 9649
Special weather statement, Apr 23, 10:21 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1021 PM CDT SAT APR 23 2011

OKZ037-044-TXZ085-086-090-240345-
COTTON OK-TILLMAN OK-WILBARGER TX-WICHITA TX-CLAY TX-
1021 PM CDT SAT APR 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLAY...COTTON...TILLMAN...
WICHITA AND WILBARGER COUNTIES.

AT 1022 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 7
MILES SOUTHEAST OF GRAYBACK TO CENTRAL WICHITA FALLS...MOVING
NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...

LAT...LON 3416 9909 3424 9824 3390 9834 3385 9932

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 7:34 PM CDTSpecial Weather StatementOUNMarshall26 min
Apr 23, 7:50 PM CDTSevere Thunderstorm WarningOUNJefferson, Love55 min
Apr 23, 7:57 PM CDTSevere Thunderstorm WarningOUNBryan, Carter, Johnston, Love, Marshall63 min
Apr 23, 8:07 PM CDTSevere Thunderstorm WarningOUNCoal, Johnston, Murray, Pontotoc38 min
Apr 23, 8:34 PM CDTSevere Thunderstorm WarningOUNCarter26 min
Apr 23, 8:51 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal24 min
Apr 23, 8:59 PM CDTSevere Thunderstorm WarningOUNJohnston49 min
Apr 23, 9:06 PM CDTSevere Thunderstorm WarningOUNLincoln54 min
Apr 23, 9:15 PM CDTSpecial Weather StatementOUNPontotoc15 min
Apr 23, 9:17 PM CDTSpecial Weather StatementOUNHughes13 min
Apr 23, 9:30 PM CDTSpecial Weather StatementOUNLove15 min
Apr 23, 10:03 PM CDTSpecial Weather StatementOUNBryan27 min
Apr 23, 10:07 PM CDTSpecial Weather StatementOUNCarter, Jefferson, Johnston23 min
Apr 23, 10:36 PM CDTSpecial Weather StatementOUNLincoln24 min
Apr 23, 10:46 PM CDTSevere Thunderstorm WarningOUNLincoln28 min
Apr 23, 10:52 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman38 min
Apr 23, 10:53 PM CDTSpecial Weather StatementOUNCarter22 min
Apr 23, 11:11 PM CDTSpecial Weather StatementOUNCarter19 min
Apr 23, 11:19 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton41 min
Apr 23, 11:27 PM CDTSevere Thunderstorm WarningOUNCotton63 min
Apr 23, 11:58 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Stephens47 min
Apr 24, 12:28 AM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens62 min
Apr 24, 12:40 AM CDTSpecial Weather StatementOUNMcClain20 min
Apr 24, 12:53 AM CDTSpecial Weather StatementOUNCarter22 min
Apr 24, 1:03 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray, Stephens57 min
Apr 24, 1:04 AM CDTSpecial Weather StatementOUNMcClain11 min
Apr 24, 1:27 AM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Stephens63 min
Apr 24, 1:33 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Noble, Oklahoma, Payne57 min
Apr 24, 1:34 AM CDTSpecial Weather StatementOUNKingfisher11 min
Apr 24, 1:37 AM CDTSpecial Weather StatementOUNTillman8 min
Apr 24, 1:38 AM CDTSpecial Weather StatementOUNCotton22 min
Apr 24, 1:44 AM CDTSevere Thunderstorm WarningOUNGarvin, Grady, Stephens61 min
Apr 24, 1:48 AM CDTSevere Thunderstorm WarningOUNComanche, Tillman57 min
Apr 24, 1:55 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray, Pontotoc65 min
Apr 24, 2:27 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Johnston, Murray, Pontotoc78 min
Apr 24, 2:41 AM CDTSpecial Weather StatementOUNLogan34 min
Apr 24, 2:46 AM CDTSevere Thunderstorm WarningOUNGarvin, Grady, Stephens44 min
Apr 24, 2:56 AM CDTSpecial Weather StatementOUNGrady49 min
Apr 24, 3:00 AM CDTSpecial Weather StatementOUNBeckham45 min
Apr 24, 3:54 AM CDTSpecial Weather StatementOUNPontotoc36 min
Apr 24, 3:59 AM CDTSpecial Weather StatementOUNRoger Mills46 min
Apr 24, 4:02 AM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc73 min
Apr 24, 4:09 AM CDTSpecial Weather StatementOUNCuster51 min
Apr 24, 10:10 AM CDTSpecial Weather StatementOUNCleveland20 min
Apr 24, 11:17 AM CDTSpecial Weather StatementOUNCleveland13 min
Apr 24, 12:49 PM CDTSpecial Weather StatementOUNCotton26 min
Apr 24, 12:59 PM CDTSevere Thunderstorm WarningOUNComanche, Stephens46 min
Apr 24, 1:39 PM CDTSevere Thunderstorm WarningOUNGrady51 min
Apr 24, 1:59 PM CDTSpecial Weather StatementOUNCleveland31 min
Apr 24, 2:03 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma42 min
Apr 24, 2:24 PM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain, Pottawatomie66 min
Apr 24, 2:40 PM CDTSevere Thunderstorm WarningOUNGarvin, Murray, Pontotoc50 min
Apr 24, 2:43 PM CDTSpecial Weather StatementOUNOklahoma32 min
Apr 24, 3:27 PM CDTAreal Flood AdvisoryOUNLincoln, Pottawatomie3 hr
Apr 24, 3:56 PM CDTSpecial Weather StatementOUNSeminole19 min
Apr 24, 4:15 PM CDTSpecial Weather StatementOUNCoal, Hughes, Johnston, Pontotoc30 min
Apr 24, 4:33 PM CDTSevere Thunderstorm WarningOUNHughes42 min
Apr 24, 5:11 PM CDTSpecial Weather StatementOUNHughes19 min
Apr 24, 5:22 PM CDTSpecial Weather StatementOUNHughes23 min
Apr 24, 6:27 PM CDTAreal Flood AdvisoryOUNHughes, Lincoln, Pontotoc, Pottawatomie, Seminole6 hr
Apr 23, 8:32 PM CDTSevere Thunderstorm WarningOUNClay58 min
Apr 23, 10:21 PM CDTSpecial Weather StatementOUNWichita24 min
Apr 24, 5:37 PM CDTSpecial Weather StatementOUNArcher23 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.